MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number DBL LOADED 4.75MM BC SWVLK
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 8/19/2025, it was reported by a sales representative via email that an ar-2324bct-2 biocomposite swivelock metal shaft bent upon impacting the eyelet.This was discovered during an acl repair procedure on (b)(6) 2025.Additional information was received on 08/27/2025: during the procedure, the eyelet of the ar-2324bct-2 biocomposite swivelock broke off inside the patient.All fragments were successfully retrieved.The case was completed using another ar-2324bct-2 biocomposite swivelock and the same technique.The procedure experienced a brief two-minute delay, and no additional anesthesia was administered.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-2324bct-2 batch 15434588 was received for evaluation.Visual evaluation revealed that the eyelet was bent, as well as the inner shaft tube.Functional testing was not performed due to the device damage.This includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.

Brand Name
DBL LOADED 4.75MM BC SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23003458
Report Number1220246-2025-03761
Device Sequence Number15661743
Product Code MAI
UDI-Device Identifier00888867251236
UDI-Public(01)00888867251236(11)250512(17)270430(10)15434588
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED 4.75MM BC SWVLK
Device Catalogue NumberAR-2324BCT-2
Device Lot Number15434588
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown